# SDR I5EA2022081700001

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 74,367 hours, 58,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 5714
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN FWD CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1674, STA. 324, OPS CHECKED GOOD IAW B737-300 AMM 33-51-51
